H. Irmak Et Al. , "Certain classes and inequalities involving fractional calculus and multivalent functions," FRACTIONAL CALCULUS AND APPLIED ANALYSIS , vol.5, no.3, pp.267-274, 2002
Irmak, H. Et Al. 2002. Certain classes and inequalities involving fractional calculus and multivalent functions. FRACTIONAL CALCULUS AND APPLIED ANALYSIS , vol.5, no.3 , 267-274.
Irmak, H., Tınaztepe, G., Kım, Y. C., & Choı, J. H., (2002). Certain classes and inequalities involving fractional calculus and multivalent functions. FRACTIONAL CALCULUS AND APPLIED ANALYSIS , vol.5, no.3, 267-274.
Irmak, Hüseyin Et Al. "Certain classes and inequalities involving fractional calculus and multivalent functions," FRACTIONAL CALCULUS AND APPLIED ANALYSIS , vol.5, no.3, 267-274, 2002
Irmak, Hüseyin Et Al. "Certain classes and inequalities involving fractional calculus and multivalent functions." FRACTIONAL CALCULUS AND APPLIED ANALYSIS , vol.5, no.3, pp.267-274, 2002
Irmak, H. Et Al. (2002) . "Certain classes and inequalities involving fractional calculus and multivalent functions." FRACTIONAL CALCULUS AND APPLIED ANALYSIS , vol.5, no.3, pp.267-274.
@article{article, author={Hüseyin Irmak Et Al. }, title={Certain classes and inequalities involving fractional calculus and multivalent functions}, journal={FRACTIONAL CALCULUS AND APPLIED ANALYSIS}, year=2002, pages={267-274} }